# SDR DALA2023111409392

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 96,562 hours, 25,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 2 RIGHT EXIT DOOR EXIT SIGN FELL OFF. CORRECTIVE ACTION: REPLACED EXIT DOOR SIGN ON 2R DOOR PER B757 CMM 33-21.(5043594)
